# SDR P5CA9701562

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED UPPER TRAILING EDGE PANEL ON LEFT WING INBOARD.  REPAIRED WITH FIBERGLASS FILLERS AND OVERLAYS PER BAC SRM 51-40-09, SEALED AND APPLIED CONDUCTIVE COATING PER BAC SRM 51-40-11.
